Cuprofen 400mg Tablets Pack of 96
Cuprofen Maximum Strength contains the non-steroidal anti-inflammatory (NSAID) ibuprofen, which acts to relieve pain and reduce swelling. It can be used for the treatment of rheumatic, muscular, dental and period pains and relieves the pain of backache, lumbago, fibrositis, neuralgia, migraine and headache. Cuprofen Ibuprofen also provides the symptomatic relief of colds, flu and feverishness.
Adults and elderly: 1 tablet every 4 hours with water after food. Maximum 3 tablets in 24 hours. Children not to be given. You should make sure that you carefully read all product packaging and labels prior to use.
Ask your doctor or pharmacist before taking ibuprofen. If you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders.
Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product.
Tablet containing: Ibuprofen 400mg.